# SDR FDEA202001020004

- Difficulty date: January 2, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 41,482 hours, 22,961 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254410012
- Part serial: M736
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER SELECTING LANDING GEAR UP, LEFT GEAR DOOR WOULD NOT CLOSE.  ALSO HAD RED "UNLK" ON LEFT GEAR.  GEAR EXTENDED NORMALLY.  PER CREW DEBRIEF, POSITION SYS 1 WAS NEVER SELECTED.  SYSTEM 2 WAS SELECTED THE WHOLE TIME.  SYSTEM 2 HAS HISTORY.  R/R LT MLG DOOR UPLOCK ASSEMBLY REF AMM 32-31-33-04 REQUIRED OPS CKS AND LEAK CKS GOOD, MLG DOOR UPLOCK P/N A25441001-2, S/N M736.
